Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On imprimitive linear homogeneous groups


Author: H. F. Blichfeldt
Journal: Trans. Amer. Math. Soc. 6 (1905), 230-236
MSC: Primary 20G05
MathSciNet review: 1500709
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G05

Retrieve articles in all journals with MSC: 20G05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1905-1500709-8
Article copyright: © Copyright 1905 American Mathematical Society